# SDR SWAA2021062414426

- Difficulty date: September 5, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD CORNER SCUFF PLATE IS CRACKED / LOCATED AND DRILLED NEW FWD CARGO BAY FWD CORNER SCUFF PLATE IAW SRM 51-40-05-0G-0 SCUFF PLATE TO BE INSTALLED ON CUSTOMER CARD # 753-140-00-01Y 56334U 17SEP20
